Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bunches of red, itchy, painful bumps over thigh, groin, penis. No relief with permethrin cream. How can I do away with them?

Hello Doctor, thanks for trying to figure this one out for me. Im 18 I am a virgin and I am a male. I get these red bumps that seem to spread to where I itch . I used the permethrin cream for 14 hours all over my body for scabies and im still itchy. I dont have dust mites, my detergent is good. Ive tried lotion, the cream and washing my entire bedset. The bumps are on my thighs and groin area even on the penis which really hurts :(. My stomach also has alot of bumps and my hands which itch alot and have alot of blisters from me itching. I noticed when the bumps first came up that they seemed to have like a thread-like object inside of it. My bumps are in packs not spread around my body. Please Doc help me! they itch really bad!
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are right , it seems that probably you may be having scabies. In my patients I prescribe tablet IVERMECTOL 12 mg two days in a week for 4 weeks and permethrin cream to apply at night from neck to toe properly once a week for 4 weeks. And I also advise to take tab Levocetirizine 10 mg daily at night till itch is relieved. If there is secondary bacterial infection, you may take antibiotics for 1 week.

After this much treatment , itching persists may be due to allergy to scabies mites dead body remnants ..then you take steroid in tappering dose for 2 to 3 weeks.

Take bath with dettol water. Wash the clothes in hot water. Treat the affected family members too. If you have relapse, you repeat the course.

I hope you got ,y answer.


Dr. Ilyas Patel MD
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor